RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 37, Issue 5(227)  


The Hamiltonian formalism and a many-valued analogue of Morse theory
S. P. Novikov
3
Biorthogonal expansions of functions in series of exponents on intervals of the real axis
A. M. Sedletskii
51
The algebra of pseudodifferential operators with analytic symbols and its applications to mathematical physics
Yu. A. Dubinskii
97
Eight faces of the Poincaré homology 3-sphere
R. C. Kirby, M. G. Scharlemann
139

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A problem in the theory of congruences
G. I. Arkhipov, A. A. Karatsuba
161
A boundary-value problem for which the eigenfunctions are multiply based
Ch. O. Annaberdyev
163
Uniform structures and the extension of topological spaces
A. A. Borubaev
165
On $\delta$-metrizable and stratifiable spaces
Yu. Kh. Bregman
167
The equivalence of measures corresponding to canonical Gaussian processes
A. A. Butov
169
The minimality of derived chains
V. V. Vlasov
171
The unstable separatrix of Feigenbaum's fixed-point
E. B. Vul, K. M. Khanin
173
Infinitely small deformations of surfaces in pseudo-Euclidean space
R. F. Galeeva, V. V. Pelipenko, D. D. Sokolov
175
Generalizations of Lefschetz' theorem on hyperplane sections
V. D. Golovin
177
The linear independence over $\mathbb Q$ of dilogarithms at rational points
L. A. Gutnik
179
An asymptotic solution of an irregularly singular equation in a Banach space
I. V. Denisov
181
Extremal problems and the strict Markov property of stochastic fields
I. V. Evstigneev
183
The distribution of the eigenvalues of differential operators in large domains
S. M. Kozlov
185
The Banach–Saks property and rate of convergence
B. D. Kotlyar
187
An application of monotonic semigroups in the theory of perfectly elastic plasticity
S. B. Kuksin
189
A boundary-value problem with discontinuous boundary conditions
Nguyen Minh Chuong
191
A characterization of critical finite principal ideal rings
A. A. Nechaev
193
An estimate for the deviation of the solution of the system of elasticity theory in a perforated domain from that of the averaged system
O. A. Oleinik, G. A. Iosif'yan
195
On sequentiality of spaces of continuous functions
E. G. Pytkeev
197
Limits of $H$-continuous measures in a Hilbert space
V. A. Romanov
199
Small-injective rings
A. A. Tuganbaev
201
The pure dimension of rings and modules
S. N. Fedin
203
An investigation of a certain model system of quasi-stochastic relaxation oscillations
N. N. Chentsova
205
Topological rings of continuous real functions
N. I. Shakenko
207

Mathematical Events in the USSR
Dmitrii Evgen'evich Men'shov (on his ninetieth birthday)
A. N. Kolmogorov, S. M. Nikol'skii, V. A. Skvortsov, P. L. Ul'yanov
209
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
L. V. Keldysh, N. V. Nikolenko, A. N. Varchenko, A. S. Kalashnikov, V. L. Berdichevsky, D. G. Vasil'ev, V. B. Lidskii, A. I. Vol'pert, V. M. Kamenkovich
221
Seventh Soviet-Czechoslovak Seminar on Applications of Methods of Function Theory and Functional Analysis for Problems of Mathematical Physics
R. A. Aleksandryan, J. Brilla, S. L. Sobolev
227
XVI Voronezh Winter Mathematical School
Yu. G. Borisovich, S. G. Krein, E. M. Semenov
233

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
237
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019